# SDR HEEA0011362

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81832
- Make and model: Bolkms BO105S
- Aircraft serial: S828
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gear Housing
- Part number: 4619210901
- Condition: Defective
- Location: Int Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING ETCHED "B" DIMENSION.
